# SDR YENA201905210281

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N942JB
- Make and model: Airbus A321-231
- Aircraft serial: 6279
- Aircraft time: 20,656 hours, 3,967 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI206416
- Condition: Failed
- Location: Le Slat
- Part time: 20,656 hours, 3,967 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 488, LAX-BOS. EMERGENCY DECLARED. DURING INITIAL APPROACH CONFIGURATION REC'D SLAT FAULT ECAM. RECYCLED PER PROCEDURE. COMPLETED ECAM/QRH. FLAP3 3 LANDING SLATS LESS THAN 1; PER TSM 27-81-00-810-810-A-0-A. REPLACED SLAT ACTUATOR FIN CM6091 PER MM 27-84-49 CHK SYSTEM PER 27=84-00 710-001A CHK OK.
